BibTeX record journals/ijbc/HizanidisAS08

download as .bib file

@article{DBLP:journals/ijbc/HizanidisAS08,
  author    = {J. Hizanidis and
               R. Aust and
               Eckehard Sch{\"{o}}ll},
  title     = {Delay-Induced Multistability Near a Global bifurcation},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {18},
  number    = {6},
  pages     = {1759--1765},
  year      = {2008},
  url       = {https://doi.org/10.1142/S0218127408021348},
  doi       = {10.1142/S0218127408021348},
  timestamp = {Fri, 26 May 2017 22:50:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/HizanidisAS08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier